# SDR IPXA2024091860330

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 27,733 hours, 10,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   FOUND MAIN DECK FLOOR PANEL WITH CRACK DAMAGE. PANEL NO.252UFF, P/N: 146T5869-134 (REPAIR).
